Incompressible limit behaviour of slightly compressible nonlinear elastic materials
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 20 (1986) no. 2, p. 315-340
@article{M2AN_1986__20_2_315_0,
     author = {Le Dret, H.},
     title = {Incompressible limit behaviour of slightly compressible nonlinear elastic materials},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {20},
     number = {2},
     year = {1986},
     pages = {315-340},
     zbl = {0617.73040},
     mrnumber = {852684},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1986__20_2_315_0}
}
Le Dret, H. Incompressible limit behaviour of slightly compressible nonlinear elastic materials. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 20 (1986) no. 2, pp. 315-340. http://www.numdam.org/item/M2AN_1986__20_2_315_0/

[1] R. A. Adams, Sobolev spaces, Academic Press, New York (1975). | MR 450957 | Zbl 0314.46030

[2] J. M. Ball, Convexity conditions and existence theorems in nonlinear elasticity, Arch. Rat. Mech. Anal. 63 (1977), pp. 307-403. | MR 475169 | Zbl 0368.73040

[3] J. M. Ball, J. C. Currie, P. J. Olver, Null Lagrangians, weak continuity and variational problems of arbitrary order, J. Functional Analysis 41 (1981), pp. 135-174. | MR 615159 | Zbl 0459.35020

[4] J. M. Ball, J. E. Marsden, Quasiconvexity at the boundary, positivity of the second variation and elastic stability, Arch. Rat. Mech. Anal. 86 (1984), pp. 251-277. | MR 751509 | Zbl 0552.73006

[5] P. G. Ciarlet, G. Geymonat, Sur les lois de comportement en élasticité non linéaire compressible, C.R. Acad. Sci. Paris, Série A, 295 (1982), pp. 423-426. | MR 695540 | Zbl 0497.73017

[6] D. G. Ebin, The motion of slightly compressible fluids viewed as a motion with strong constraining force, Ann of Math 105 (1977), pp. 141-200. | MR 431261 | Zbl 0373.76007

[7] G. Geymonat, E. Sanchez Palencia, Spectral properties of certain stiff problems in elasticity and acoustics part II, Pubblicaziom dell' Istituto Matematico del Politecnico di Torino, Serie II, No 21 (1982).

[8] H. Le Dret, Constitutive laws and existence questions in incompressible nonlinear elasticity, J Elasticity 15 (1985), pp. 369-387. | MR 817376 | Zbl 0648.73013

[9] P. Le Tallec, Les problèmes d'équilibre d'un corps hypérelastique incompressible en grandes déformations, These d'État, Université Pierre et Marie Curie, Paris (1981).

[10] J. L. Lions, Réduction à des problèmes de Cauchy-Kowalewska, 2e cicle, CIME, Numerical analysis of partial differential equations, Ispra 1967, Cremonese, Roma (1968). | MR 244605 | Zbl 0179.22502

[11] L. Nirenberg, Topics in nonlinear functional analysis, N Y U Courant Institute Lecture Notes, New York (1974). | MR 488102 | Zbl 0286.47037

[12] R. W. Ogden, Large deformation isotropic elasticity on the correlation of theory and experiment for compressible rubberlike solids, Proc R Soc Lond A 328 (1972), pp. 567-583. | Zbl 0245.73032

[13] M. G. Pelissier, Résolution numérique de quelques problèmes raides en mécanique des milieux faiblement compressibles Calcolo 12 (1975), pp. 275-314. | MR 421247 | Zbl 0328.65060

[14] J. M. Pouyot, Études numériques de problèmes d'élasticité non lineaire application au calcul d'elastomeres dans des configurations sévères, These de 3e cycle, Université de Bordeaux I (1984).

[15] R. Temam, Une méthode d'approximation de la solution des équations de Navier-Stokes, Bull S M F 96 (1968), pp. 115-152. | Numdam | MR 237972 | Zbl 0181.18903

[16] C. Truesdell, W. Noll, The nonlinear field théories of mechanics, Handbuch der Physik vol III/3, Springer Verlag, Berlin (1965). | MR 1215940 | Zbl 0779.73004

[17] T. Valent, Sulla differenziabilita dell'operatore di Nemytsky, Rend Acc Naz Lincei 65 (1978), pp. 15-26. | Zbl 0424.35084